# SDR UPS97824276

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CENTER WING LOWER REAR SPAR CAP CRACKED, BETWEEN 2 FASTENERS IN AFT  TANG, 32 IN RIGHT OF KEEL BEAM.  PERFORMED HFEC INSPECTION IAW MIL S 271F AND FOUND CRACK BETWEEN 2 FASTENERS HOLES, FABRICATED REPAIR PARTS IAW REO 03412 AND DAC DWG 9 887385 AND DC8 SRM 53-2-0.  INSTALLED REPAIR PARTSW IAW DC8 SRM 51-1-20D AND 51-1-21 AND REO 03412.
